# SDR IPXA2024080227380

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 66,161 hours, 21,644 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEARD A LOUD SNAPPING SOUND ON F/O'S WINDOW WHILE CLOSING. THE LINK ON THE F/O'S SIDE ALSO DOESN'T REMAIN IN THE REQUIRED POSITION (SLIGHTLY OVER 90') F/O WINDOW INSPECTED AND CHECKED IAW AMM 56-11-02-601 REV.142, FOUND NO MALFUNCTION FROM WINDOW DURING CHECK AND FOUND NO DAMAGE DURING INSPECTION, WINDOW OK FOR SERVICE
